# SDR F3LA2013020100828

- Difficulty date: January 24, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 30,987 hours, 15,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 200
- Part time: 30,987 hours, 15,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR SUPPORT AT FR67 TO FR68, Y1292 HAS OUT OF LIMITS CORROSION.  REMOVED OLD BEAM, LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11, PAR 5.A-C
